# SDR SWAA2017010911021

- Difficulty date: December 26, 2016
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 34,956 hours, 20,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CREASE BEAM L-ANGLE CORRODED BETWEEN BS 640 TO BS 650.  REPAIRED L-ANGLE PER EA.
